A Remark on the Dual of Banach-Valued Tent Spaces

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 42, (2012), Pages 1-7


Martha Guzmán-Partida

Departamento de Matemáticas

Universidad de Sonora

Rosales y Luis Encinas

Hermosillo, Sonora, 83000

México

mailto:martha@gauss.mat.uson.mx






Abstract We identify the dual of the atomic vector-valued tent space \Upsilon_{q}^{1}\left(X\right), with an appropriate space of measures with values in X * , where X is a real Banach space.

Keywords Vector measures, atomic tent spaces.

Classification (MSC2000) 42B35, 46G10.

Full text

Full paper

Personal tools